£2.69
DESCRIPTION Lemsip Max Day and Night Cold and Flu Relief Capsules, for relief from cold and flu symptoms. Lemsip Max Day and Night Cold and Flu Relief Capsules contain a...

FREE SHIPPING
ORDERS OVER £30

30 DAY MONEY
BACK GUARANTEE

ONLINE
SUPPORT

Availability: 21 In Stock

DESCRIPTION

Lemsip Max Day and Night Cold and Flu Relief Capsules, for relief from cold and flu symptoms. Lemsip Max Day and Night Cold and Flu Relief Capsules contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu including relief of aches and pains, sore throat, headache, nasal congestion and lowering of temperature.

WARNINGS

Do not exceed the stated dose. Do not give to children under 12 years of age. Do not take with any other products containing paracetamol. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of sight and reach of children. If symptoms persist consult your doctor. Do not take if allergic to any of the ingredients.

 

INGREDIENTS

Red and yellow capsule containing: Paracetamol 500mg, Caffeine 25mg, Phenylephrine hydrochloride 6.1mg.

LEMSIP MAX DAYTIME COLD&FLU 8XCAPSULES

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page